MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS 1.8 FIBERTAK IMPLANT SYSTEM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS 1.8 FIBERTAK IMPLANT SYSTEM; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS 1.8 FIBERTAK IMPLANT SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a sales representative reported via email that two ar-3637 1.8 knotless fibertak conversion suture sets broke.This was discovered during a shoulder scope with a labral repair procedure on (b)(6) 2026.Additional information was received on 30-jan-2026: during the procedure, issues were encountered with four ar-3637 1.8 knotless fibertak kits.In two of the kits, one repair suture from one anchor in each kit broke while the surgeon attempted to shuttle the suture through the knotless mechanism.In the remaining two kits, two repair sutures from two anchors broke in the same manner.All anchors remained in place, and all suture fragments were retrieved.The case was completed using ar-2323kbcc 4.75 mm knotless swivelock anchors in place of the affected devices.The event resulted in an estimated 5¿10-minute surgical delay.It is unknown whether the patient required additional anesthesia.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
KNOTLESS 1.8 FIBERTAK IMPLANT SYSTEM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24316259
Report Number1220246-2026-00538
Device Sequence Number17535912
Product Code MBI
UDI-Device Identifier00888867459403
UDI-Public(01)00888867459403(11)250425(17)291231(10)15426235
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K221396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS 1.8 FIBERTAK IMPLANT SYSTEM
Device Catalogue NumberAR-3637
Device Lot Number15426235
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown